Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 18, 2022, 5:45 PM CDT for Bay County, Florida. It was in force for 45 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2022, 5:45 PM CDT (22:45 UTC)
- Expired
- Mar 18, 2022, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Bay County, FL
The radar
The Eglin Afb radar (KEVX), 42 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 5:59 PM CDT | TSTM WND GST 64 | 2 S Vicksburg, FL | WEATHERSTEM SENSOR AT GULF COAST STATE COLLEGE MEASURED THIS GUST. |
| Mar 18, 6:18 PM CDT | TSTM WND DMG | 2 W Panama City, FL | ROOFS OF TWO HOMES DAMAGED AT 1812 AND 1815 FOSTER AVENUE. |
| Mar 18, 6:20 PM CDT | TSTM WND DMG | 2 Wnw Panama City, FL | ONE HOME HAD A COLLAPSED ROOF AT 1912 CLAY AVENUE. THERE WERE ALSO POWER LINES DOWN IN THE AREA. POSSIBLE TORNADO. |
| Mar 18, 6:20 PM CDT | TSTM WND DMG | 2 Wnw Panama City, FL | FD TWEETED DAMAGE REPORT ON FRANKFURT AVENUE BETWEEN 17TH AND 23RD STREET. POSSIBLE TORNADO. |
| Mar 18, 6:20 PM CDT | TORNADO | 1 Sse Panama City, FL | MULTIPLE REPORTS OF STRUCTURAL DAMAGE AND TREES AND POWER LINES DOWN ACROSS THE CITY. SEVERAL VIDEOS OF A TORNADO POSTED TO TWITTER. |
| Mar 18, 6:20 PM CDT | TORNADO | 2 Wnw Panama City, FL | EXTENSIVE DAMAGE TO ROOFS AND RESIDENCES WERE REPORTED IN THE AREA OF WEST 19TH ST BETWEEN HICKORY AVE AND ARTHUR AVE. NUMEROUS POWERLINES ARE DOWN ALONG CALHOUN AVE, WEST 19TH ST, CLAY AVE AND THE AREA OF BECK AVE AND US-98. |
| Mar 18, 6:24 PM CDT | TSTM WND DMG | 1 Ese Pfn-Bay County Ai, FL | A 24-FT FIBERGLASS BOAT (SKIFF) WITH ENGINE WAS BLOWN OFF ITS TRAILER AND TURNED 90° TO THE TRAILER. NUMEROUS TRASH CANS IN THE AREA WERE SCATTERED. SOME SMALL BRANCHES DOWN. POSSIBLE TORNADO. |
| Mar 18, 6:24 PM CDT | TSTM WND DMG | 1 Ese Pfn-Bay County Ai, FL | A 24-FT FIBERGLASS BOAT (SKIFF) WITH ENGINE WAS BLOWN OFF ITS TRAILER AND TURNED 90° TO THE TRAILER. NUMEROUS TRASH CANS IN THE AREA WERE SCATTERED. SOME SMALL BRANCHES DOWN. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 10:53 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
229
WFUS52 KTAE 182245
TORTAE
FLC005-182330-
/O.NEW.KTAE.TO.W.0015.220318T2245Z-220318T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
545 PM CDT Fri Mar 18 2022
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Central Bay County in the Panhandle of Florida...
* Until 630 PM CDT.
* At 544 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Panama City Beach, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Panama City Beach around 555 PM CDT.
Tyndall Air Force Base around 610 PM CDT.
Panama City, Callaway and Hiland Park around 615 PM CDT.
Lynn Haven and Springfield around 620 PM CDT.
Other locations impacted by this tornadic thunderstorm include St
Andrews State Park, Southport, Gulf Lagoon Beach, Magnolia Beach,
Cedar Grove, Dirego Park, Recota Beach, College Station, West Panama
City and Bahama Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
If on or near Panama City beaches, get away from the water and move
to safe shelter immediately. If you can hear thunder, you are close
enough to be struck by lightning. Severe thunderstorms can produce
large capsizing waves, even on small bodies of water. Move into dock
and seek safe shelter now! Do not be caught on the water in a
thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3037 8565 3020 8550 3007 8581 3015 8593
TIME...MOT...LOC 2244Z 237DEG 33KT 3009 8594
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
11-MM2 follow-up statements
095
WWUS52 KTAE 182301
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
601 PM CDT Fri Mar 18 2022
FLC005-182330-
/O.CON.KTAE.TO.W.0015.000000T0000Z-220318T2330Z/
Bay FL-
601 PM CDT Fri Mar 18 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL
BAY COUNTY...
At 601 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Panama City Beach, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Panama City, Lynn Haven and Hiland Park around 620 PM CDT.
Springfield around 625 PM CDT.
Other locations impacted by this tornadic thunderstorm include St
Andrews State Park, Southport, Gulf Lagoon Beach, Magnolia Beach,
Cedar Grove, Dirego Park, Recota Beach, College Station, West Panama
City and Biltmore Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
If on or near the beach, get away from the water and move to safe
shelter immediately. If you can hear thunder, you are close enough
to be struck by lightning. Severe thunderstorms can produce large
capsizing waves, even on small bodies of water. Move into dock and
seek safe shelter now! Do not be caught on the water in a
thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3036 8564 3020 8550 3009 8580 3015 8587
TIME...MOT...LOC 2301Z 241DEG 29KT 3014 8580
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
11-MM813
WWUS52 KTAE 182317
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
617 PM CDT Fri Mar 18 2022
FLC005-182330-
/O.CON.KTAE.TO.W.0015.000000T0000Z-220318T2330Z/
Bay FL-
617 PM CDT Fri Mar 18 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL
BAY COUNTY...
At 616 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Panama City, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lynn Haven, Springfield and Hiland Park around 625 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Brannonville, Dirego Park, Recota Beach, College Station, Southport
and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3019 8575 3034 8562 3021 8551 3014 8570
TIME...MOT...LOC 2316Z 237DEG 28KT 3019 8570
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
11-MMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 18, 3:23 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Mar 18, 3:23 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
423 PM EDT Fri Mar 18 2022
.NEAR TERM [Through Saturday]...
Rain and thunderstorms have arrived to the CWA this afternoon,
with precipitation currently spread across our GA, AL, and FL
Panhandle counties. This will continue to slowly move eastward
across the region with showers and storms entering the Big Bend
later this evening. Behind this wave of precipitation comes the
slow moving cold front which is slated to spark up some showers
and thunderstorms during the overnight hours. Some of the guidance
suggests a tongue of CAPE coinciding with some shear which could
lead to strong to possibly severe storms. Current thinking is that
storms should generally stay east of the Panama City to Albany
line and for after midnight. The chance for precipitation will
continue through Saturday afternoon, mainly across SE GA and our
FL counties. Should severe weather develop tomorrow the primary
threats will be damaging wind and hail. Where it's not storming
tomorrow, expect dry conditions and partly cloudy skies.
.SHORT TERM [Saturday Night Through Sunday Night]...
Saturday night, some showers may linger across the Big Bend as the
cold front slowly exits the region. High pressure will then build
behind it allowing for dry conditions to return to the forecast.
Highs on Sunday look to be in the low to mid 70s under mainly
sunny skies. Cooler weather is then on tap for Sunday night, with
low temperatures falling into the 40s.
.LONG TERM [Monday Through Friday]...
By Monday, as the surface ridge
shifts eastward and the winds come around to the east and eventually
the southeast, we'll see dewpoints across the area gradually begin
to increase. A low pressure system will push across the Plains on Tuesday
with an associated cold front moving into the southeast Tuesday night.
This will bring the return of showers and thunderstorms to the region
midweek with the potential for another round of severe weather.
&&
.AVIATION...
[Through 18Z Saturday]
Thunderstorms are forecast for today with convection already
spreading across SE AL and western GA. Cig and vsbys have already
dropped to IFR in DHN with the possibility LIFR cigs being
possible in the strongest areas of convection. Until storms arrive
at the other TAF sites, expect conditions to be either VFR or
MVFR pending on cloud cover. Storms will have the chance to be
strong to severe. Damaging winds, hail, and a few tornadoes will
be possible.
For tonight, cigs are forecast to lower again to IFR and LIFR
conditions. Vsby should remain good, outside of any showers or
storms that may develop, due to steady winds tonight.
&&
.MARINE...
No major chances to the forecast as we await the arrival of a
cold front. This will bring shower and thunderstorms to the Gulf
through tomorrow. Winds are forecast to hold at Small Craft
Advisory levels through this evening with perhaps a few hours of
near cautionary level winds for the overnight hours. Winds will
remain elevated for much of the week with Small Craft conditions
possible by early to mid week.
&&
.FIRE WEATHER...
Wet weather is forecast for today as rain and thunderstorms roll across
the region. Precipitation has already been happening across SE AL and
portions of the western FL Panhandle and SW GA. Precipitation will
continue to move slowly this afternoon and early this evening. We may
briefly catch a break in precip for some of the overnight hours;
however, this would be short lived as there is the potential for storms
to redevelop and the continue into Saturday. The best chance for tstorm
activity tomorrow should be east of the Flint River. Winds will veer out
of the west on Saturday, then north of Sunday. Min RH values will also
bottom out in the low to mid 30s Sunday afternoon behind the cold
front.
&&
.HYDROLOGY...
Thunderstorms and rain have brought flash flooding to portions of
SE AL this afternoon. This falls online with the WPC Marginal
Risk (at least 5% chance of flash flooding) over our CWA. The
threat for flash flooding will likely continue for the next
several hours, especially over SE AL and the FL Panhandle. After
that, the precipitation threat may wind down for this event. The
good news is that tomorrow rain rates look substantially less. SE
AL may get around 0.10", SW GA around 0.05 to 0.50", and around
0.10 to 0.50" for northern FL. After that, the next chance for
rain arrives by midweek.
The only river that remains in minor flood stage is the
Fenholloway River at Foley. This is expected t recede over the
next few days. Otherwise, no riverine flooding is currently
expected over the next 7 days.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 64 75 48 73 46 / 50 60 30 0 0
Panama City 61 70 49 71 50 / 50 50 20 0 0
Dothan 58 71 44 70 44 / 30 10 0 0 0
Albany 64 74 46 72 44 / 40 30 10 0 0
Valdosta 65 76 49 71 45 / 30 70 30 0 0
Cross City 66 78 53 74 47 / 20 40 50 10 0
Apalachicola 64 71 50 70 52 / 50 60 40 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 10 PM CDT this evening for Coastal
waters from Mexico Beach to Okaloosa Walton County Line FL
out 20 NM-Waters from Apalachicola to Mexico Beach FL from
20 to 60 NM-Waters from Mexico Beach to Okaloosa Walton
County Line FL from 20 to 60 NM.
&&
NEAR TERM...KR
SHORT TERM...KR
LONG TERM...KR
AVIATION...KR
MARINE...KR
FIRE WEATHER...KR
HYDROLOGY...KRIn the hours before
Local storm report, Mar 18, 4:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL CARYVILLE 30.77N 85.81W
03/18/2022 E0.88 INCH WASHINGTON FL BROADCAST MEDIA
NICKEL HAIL REPORTED ON I-10 IN CARYVILLE
FORWARDED BY WJHG-TV.
&&Special weather statement, Mar 18, 4:49 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
549 PM EDT Fri Mar 18 2022
FLZ018-GAZ158-159-182230-
Inland Jefferson FL-Brooks GA-Thomas GA-
549 PM EDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of northern Jefferson,
southeastern Thomas and Brooks Counties through 630 PM EDT...
At 549 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Monticello, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Quitman, Boston, Morven, Alma, Fincher, Dixie, Dills, Grooverville,
Festus, Everett, Oaklawn, Pidcock, Empress, Jarrott, Brooks Co A/p,
Blue Springs, Metcalf and Lake Miccosukee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3081 8343 3082 8345 3077 8345 3075 8348
3070 8345 3054 8398 3061 8401 3067 8401
3068 8405 3071 8407 3097 8348 3083 8341
TIME...MOT...LOC 2149Z 246DEG 49KT 3066 8396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDLocal storm report, Mar 18, 5:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
614 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TORNADO 1 NW SHADY GROVE 30.67N 86.01W
03/18/2022 WALTON FL EMERGENCY MNGR
A 50-YARD SWATCH OF TREES WERE BLOWN DOWN IN
THIS AREA. A TDS WAS DETECTED ON KEVX RADAR.
&&Local storm report, Mar 18, 5:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
622 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 1 SW TALLAHASSEE MALL 30.47N 84.30W
03/18/2022 LEON FL PUBLIC
SEVERAL ONE-INCH TREE LIMBS BROKEN AND SOME
ROOF SHINGLE DAMAGE.
&&Local storm report, Mar 18, 5:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
635 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 3 SSE RED HEAD 30.44N 85.81W
03/18/2022 E1.00 INCH WASHINGTON FL BROADCAST MEDIA
QUARTER HAIL ON HIGHWAY 20 BETWEEN HIGHWAY
77 AND 79.
&&Local storm report, Mar 18, 5:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
639 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD 2 NNW HORNSVILLE 30.96N 85.02W
03/18/2022 JACKSON FL PUBLIC
WATER OVER THE ROAD RESULTING IN CLOSURE OF
THE ROADWAY ON TIMBERLANE ROAD NEAR NEALS
LANDING ROAD.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 1:31 AM CDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 45 hr |
| Mar 18, 1:33 AM CDT | Dense Fog Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 7 hr |
| Mar 18, 12:53 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 97 min |
| Mar 18, 1:51 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 54 min |
| Mar 18, 2:41 PM CDT | Areal Flood Advisory | TAE | Walton | 2 hr |
| Mar 18, 3:06 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 54 min |
| Mar 18, 3:12 PM CDT | Special Marine Warning | TAE | 3 hr | |
| Mar 18, 3:33 PM CDT | Tornado Warning | TAE | Holmes, Walton, Washington | 27 min |
| Mar 18, 3:51 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton, Washington | 69 min |
| Mar 18, 3:59 PM CDT | Special Weather Statement | TAE | Leon | 46 min |
| Mar 18, 4:16 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 59 min |
| Mar 18, 4:33 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 87 min |
| Mar 18, 4:47 PM CDT | Flash Flood Warning | TAE | Holmes, Jackson, Washington | 3 hr |
| Mar 18, 5:50 PM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Washington | 3 hr |
| Mar 18, 6:01 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more | 89 min |
| Mar 18, 6:08 PM CDT | Special Marine Warning | TAE | 97 min | |
| Mar 18, 6:12 PM CDT | Special Weather Statement | TAE | Madison | 33 min |
| Mar 18, 6:23 PM CDT | Tornado Warning | TAE | Bay | 37 min |
| Mar 18, 6:42 PM CDT | Flash Flood Warning | TAE | Bay, Calhoun, Liberty, Washington | 3 hr |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.